# SDR 03FDEA01060

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 25,718 hours, 5,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SEAT TRACK CRACKED AT STA 695, LBL 27.5.  REPAIR CARRIED-OUT AT MAIN DECK CARGO FLOOR SEAT TRACK BETWEEN STA 680 AND STA   745 IAW SRM 53-70-00 FIG 1 VOL I.
